# SDR AWXA960155

- Difficulty date: March 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N141AW
- Make and model: Boeing 737-2M8
- Aircraft serial: 21955
- System (JASC): 2433 · DC Rectifier/Converter
- Part: Static Inverter
- Part number: 60B400232
- Condition: Failed
- Location: Nr 1
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LAS - FLT NR 1931 - AIR TURN BACK, AFTER TAKEOFF LOST NAVIGATION AND COMMUNICATION ON CAPTAINS SIDE.  REMOVED AND REPLACED STATIC INVERTER AND R-36 RELAY IN P-6.  CHANGED R-37 AS A PRECAUTION.  (M)
